# SDR FDEA201507282417

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 562 hours, 11,072 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: APB74451
- Condition: Corroded
- Location: Bs 1289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER CARGO COMPARTMENT, UNDERFLOOR AREA RIGHT BS 1289, XCW = -109 CENTER WING TANK TOP SURFACE FOUND WITH CORROSION.  REPAIRED IAW EA 1-5730-T0319232 P I.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
